Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2018 year

On the Smallest Size of an Almost Complete Subset of a Conic in PG(2,q) and Extendability of Reed–Solomon Codes, Problems of Information Transmission, 2018, Vol. 54, No. 2, pp. 101–115

Go to publication Download (314.3 KB)

Authors: Bartoli D., Davydov A., Marcugini S., Pambianco F.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2019
About  |  Contacts  |  The old version of this site